# SDR CALA2022091402348

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737
- Aircraft serial: 28798
- Aircraft time: 73,357 hours, 26,046 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Rt Fltr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

RIGHT FILTER BYPASS LIGHT ILLUMINATED AFTER ENGINE START FOR ABO UT 5 MINUTES AND EXTINGUISH MEL REQUESTED, DDP C/W. RIGHT ENG FUEL BYPASS PLACED ON MEL, A/C OK TO CONTINUE. APPROVED MEL ITEM 7304B . #2 ENG FUEL FILTER DIFFERENTIAL PRESSURE WARNING SYS INOP. BITE CHK RIGHT ENG EEC, RECENT FAULT SHOWS MAINT MSG 73-31072, MEL REQUESTED, FUEL FILTER R/R PER MEL 7304B DDP, REF AMM 73-11-02. NIS AT EWR, AIRCRAFT OKAY FOR SVC, MEL REMAINS OPEN PERFORMED FIM TASK 73-05 TASK 801 AND DETERMINE ENGINE 2 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REQUIRES REPLACEMENT, PARTS ARE BOTH NIS.ITEM REMAINS ON MEL PART REF IPC 73-34-01-01 ITEM 50. TRIED MULTIPLE PART NUMBERS AND NIS. REQUIRES EITHER 29-7334-9-0001 OR 29-7334-9-9001 WHICH REMOVED AND REPLACED ENG #2 FUEL FILTER. REF AMM 73-11. OPS CHCK GOOD. NO LEAK NOTED. REOPEN SAT U306939 08SEP22 FOR: CLOSED PREMATURELY ACCOMPLISHED MAINT STEP A OF MEL 7304 B. STEP B OF DDP ITEM RETURNED WHILE GETTING READY TO TAKE OFF. TALKED TO IAH HMC ACCOMPLISHED ON SEP 8 2022 BY EMP U34847 TO RECOMPLY WITH ALL MAINT PROCEDURE PER MEL 7304B ACFT RETURNING TO GATE SPOKE WITH NICK IN ACFT LINE PLANNING AND VERIFIED THIS IS LAST ACCOPLISHED MAINT STEP A & C OF PLACARD 7304B. STEP B OF DDP DAY OF MEL ACCOMPLISHED ON  SEP 08,2022 BY EMP U34847 REPLACED FUEL FILTER DIFFERENTIAL PRESS. SWITCH IN REF TO AMM TASK73-34-01-400-801-F00 OPS CHK GOOD. RAN ENGINE FOR TEN MIN. NO DEFECTS NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1189632  SN OFF 4559 SWITCH, INDI
